I have been on viibryd for two weeks now.. first week was feeling a little better.. first two days of the 20mg felt great then went downhill and now I feel lost. I feel exhausted. I slept 14 hours the other day and still woke up exhausted. My eyes have been swollen almost shut last two mornings! Anyone else going through this?
Around 9% people who take Viibryd do feel dizzy or like a zombie as its side effects, drowsiness is also a reported side effect of the same med.
If you feel its too bothersome? Maybe you could talk to the doc who prescribed the med to change your medication.
Take care, best wishes!
I saw that on the side effects but I also see it is a great drug for most.. trying to give it more time but my fam saying im psycho bc I can't sit still and when I do im zoned.. was previously on lexapro but lost insurance and have been going without meds for two years.. she reccommended this
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2011 • 1 answer
I have been on Viibryd for 9 days. I find myself acting more hyper. I'm talking more and I feel like
Posted 11 Apr 2013 • 1 answer
Posted 24 Sep 2015 • 3 answers
I am currently taking Viibryd and want to know of any OTC cold medicine that might be contraindicat?
Posted 14 Feb 2017 • 0 answers
Posted 17 May 2017 • 1 answer